MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE
Model Number M00555540
Medical Device Problem Codes Material Puncture/Hole (1504); Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an acquire was used in the duodenum during an endoscopic ultrasound-guided fine needle biopsy (eus fnb) procedure performed on (b)(6) 2025.During procedure, the needle of the acquire was bent.Another acquire was used to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation finding of sheath punctured.
 
Additional Manufacturer Narrative
D2b: additional pro code (product code) - odg.H6: imdrf device code a041001 captures the reportable investigation finding of sheath punctured.H11: the returned acquire was analyzed, and it was discovered that the working length was kinked near the luer.Under microscope inspection, the sheath was observed punctured and the tip of the needle was bent.With all the available information, boston scientific concludes the reported event was confirmed.Working length kinked near the luer could be due to the handle was not grabbed or secured carefully, or maybe the weight of the device itself can bend the working length.Since the needle was observed to be kinked, during actuation of the device it did not emerge as intended and instead punctured the sheath.Procedural factors as handling of the device and the technique used by the physician (force applied), most likely contributed to the bending of the needle.Therefore, the most probable root cause is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on events.

Brand Name
ACQUIRE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23995893
Report Number3005099803-2026-00106
Device Sequence Number13392751
Product Code FCG
UDI-Device Identifier08714729931782
UDI-Public(01)08714729931782(17)280218(10)36195209
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555540
Device Catalogue NumberM00555540
Device Lot Number0036195209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown